MAUDE Adverse Event Report: ARTHREX, INC. BB-TAK, THREADED, STRL; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BB-TAK, THREADED, STRL; ORTHOPEDIC MANUAL SURG INSTR
Model Number BB-TAK, THREADED, STRL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/23/2024 it was reported by an arthrex employee via (b)(4) that an ar-13226ts bb-tak.Pin broke and remained in bone.This was discovered during the case with no patient harm.

Brand Name
BB-TAK, THREADED, STRL
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21217731
Report Number1220246-2025-00049
Device Sequence Number3467200
Product Code LXH
UDI-Device Identifier00888867198609
UDI-Public(01)00888867198609(11)231001(17)280930(10)3270135263
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBB-TAK, THREADED, STRL
Device Catalogue NumberAR-13226TS
Device Lot Number3270135263
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown